# SDR AALA201601069007

- Difficulty date: December 9, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018210
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT WING NR 4 SPOILER CTR HINGE FITTING WORN AT THE BOLT STOP AREA.  REPAIRED FITTING IAW SRM 57-70-00-201 PARAGRAPH 5C FIGURE 201 SHEET 2.
